# SDR UALA2011070503325

- Difficulty date: July 2, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,201 hours, 21,517 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 293
- Condition: Faulty
- Location: Nr 2 Bleed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NR 2 ENGINE BLEED WOULD NOT OPEN UP WITH DEMAND.  BOOSTED ENGINE, NO HELP.  NO LOW STAGE EITHER.  REPLACED HIGH STAGE PILOT IN REFERENCE TO MM, NO HELP.  REPLACED HPRSOV WHICH HELPED, IN REFERENCE TO MM.  NO LEAKS NOTED.
